# SDR IPXA2021011564460

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 20,213 hours, 12,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Binding
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HANDLE BINDS WHEN DISARMING.  PERFORMED OPERATIONS CHECK, IAW AMM 52 10 30, NO DEFECTS NOTED.
